Research Students

  • Imogen Wells graduated with the degree of PhD at a ceremony in December 1995. Her thesis was entitled "Generalized Weyl algebras". We have one published joint paper: Invariants of automorphisms of certain iterated skew polynomial rings (with D. A. Jordan), Proc Edinburgh Math Soc 39, (1996), 461-472.
  • Mohammad Akhavizadegan has returned to Iran. We have one published joint paper: Prime ideals of the quantized Weyl algebra, Glasgow Math J 38, (1996), 283-297. (Click here for .ps file of his thesis).
  • Jon Tripp graduated with the degree of PhD at a ceremony in May 1997. His paper, Differential operators on Stanley-Reisner rings appeared in Trans. Amer. Math. Soc. .
  • Owen Hinchcliffe was awarded a PhD for his thesis on ring-theoretical aspects of diffusion algebras. (Click here for .pdf file of his thesis).
  • Nongkhran Sasom was awarded a PhD for her thesis on reversible skew Laurent polynomial rings, rings of invariants and related rings. (Click here for .pdf file of her thesis).
  • Christopher Fish recently defended his thesis and is working on his minor corrections. He has also written a paper, Poisson enveloping algebras and their simplicity (Click here for a pdf file)

    Escape routes

    Back to David Jordan's Homepage